Subhashis Ghosal
Subhashis Ghosal
Dirección de correo verificada de stat.ncsu.edu
Título
Citado por
Citado por
Año
Convergence rates of posterior distributions
S Ghosal, JK Ghosh, AW Van Der Vaart
Annals of Statistics 28 (2), 500-531, 2000
6902000
Posterior consistency of Dirichlet mixtures in density estimation
S Ghosal, JK Ghosh, RV Ramamoorthi
Ann. Statist 27 (1), 143-158, 1999
3801999
Convergence rates of posterior distributions for noniid observations
S Ghosal, A Van Der Vaart
The Annals of Statistics 35 (1), 192-223, 2007
3272007
Fundamentals of nonparametric Bayesian inference
S Ghosal, A Van der Vaart
Cambridge University Press, 2017
3102017
Entropies and rates of convergence for maximum likelihood and Bayes estimation for mixtures of normal densities
S Ghosal, AW Van Der Vaart
Annals of Statistics, 1233-1263, 2001
3072001
Posterior convergence rates of Dirichlet mixtures at smooth densities
S Ghosal, A Van Der Vaart
The Annals of Statistics 35 (2), 697-723, 2007
1952007
Testing monotonicity of regression
S Ghosal, A Sen, AW Van Der Vaart
Annals of statistics, 1054-1082, 2000
1552000
Posterior consistency of Gaussian process prior for nonparametric binary regression
S Ghosal, A Roy
The Annals of Statistics 34 (5), 2413-2429, 2006
1412006
Convergence rates for density estimation with Bernstein polynomials
S Ghosal
The Annals of Statistics 29 (5), 1264-1280, 2001
1412001
The Dirichlet process, related priors and posterior asymptotics
S Ghosal
Bayesian nonparametrics 28, 35, 2010
1362010
Adaptive Bayesian multivariate density estimation with Dirichlet mixtures
W Shen, ST Tokdar, S Ghosal
Biometrika 100 (3), 623-640, 2013
1232013
Bayesian estimation of the spectral density of a time series
N Choudhuri, S Ghosal, A Roy
Journal of the American Statistical Association 99 (468), 1050-1059, 2004
1192004
Extensions of the strong law of large numbers of Marcinkiewicz and Zygmund for dependent variables
TK Chandra, S Ghosal
Acta Mathematica Hungarica 71 (4), 327-336, 1996
1071996
Kullback Leibler property of kernel mixture priors in Bayesian density estimation
Y Wu, S Ghosal
Electronic Journal of Statistics 2, 298-331, 2008
982008
Adaptive Bayesian inference on the mean of an infinite-dimensional normal distribution
E Belitser, S Ghosal
The Annals of Statistics 31 (2), 536-559, 2003
912003
Nonparametric Bayesian model selection and averaging
S Ghosal, J Lember, A Van Der Vaart
Electronic Journal of Statistics 2, 63-89, 2008
892008
On convergence of posterior distributions
S Ghosal, JK Ghosh, T Samanta
The Annals of Statistics 23 (6), 2145-2152, 1995
831995
Asymptotic normality of posterior distributions in high-dimensional linear models
S Ghosal
Bernoulli 5 (2), 315-331, 1999
811999
Posterior consistency for semi-parametric regression problems
M Amewou-Atisso, S Ghosal, JK Ghosh, RV Ramamoorthi
Bernoulli 9 (2), 291-312, 2003
782003
Asymptotic normality of posterior distributions for exponential families when the number of parameters tends to infinity
S Ghosal
Journal of Multivariate Analysis 74 (1), 49-68, 2000
772000
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20